MathSciNet Relay Station
MathSciNet bibliographic data
MR1393843 (97h:92011) 92D15 (90D40)
Hofbauer, Josef Evolutionary dynamics for bimatrix games: a Hamiltonian system? J. Math. Biol. 34 (1996), no. 5-6, 675–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement